# SDR COMA9610198

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Engine: Pwa PW118
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10718D
- Condition: Leaking
- Location: Rt Eng
- Part time: 15,340 hours
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FUEL LEAK RT ENGINE.  REPLACED LEAKING FUEL TO OIL HEAT EXCHANGER.  PART TOTAL CYCLES, 16,641.
